# SDR WRLA200322

- Difficulty date: November 11, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AGR73765517
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN PUT GEAR HANDLE UP RIGHT LANDING GEAR RED UNSAFE LIGHT PILOT AND F/E PANEL ON SAME AS PREVIOUS 001 LOG PAGE 213293 ACCOMPLISHED ABNORMAL PROCEDURE 2602.83 NO HELP.  WHEN PUT GEAR DOWN RIGHT GEAR DOWN RIGHT GEAR RED LIGHTS PILOT AND F/E PANEL WENT FROM RED TO GREEN IMMEDIATELY.  REMOVED AND REPLACED THE RIGHT CYLINDER.  OPS CHECKED OK.  SWING GEAR.  LANDING GEARS POSITION INDICATIONS NORMAL FOLLOWED PROCEDURES IAW MM 32-33-01.  REMOVED AND REPLACED RIGHT MLG ACTUATOR.  (M)
